Probability inequalities for sums of bounded random variables. Hoeffding, W. J. Am. Stat. Assoc., 58(301):13–30, March, 1963.
bibtex   
@Article{SCC.Hoeffding1963,
  author    = {Hoeffding, Wassily},
  title     = {Probability inequalities for sums of bounded random variables},
  journal   = {J. Am. Stat. Assoc.},
  year      = {1963},
  volume    = {58},
  number    = {301},
  pages     = {13--30},
  month     = mar,
  date      = {March 1963},
  issue     = {301},
  owner     = {Rushikesh},
  timestamp = {2010.05.07},
}
Downloads: 0